RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 9, Pages 1587–1595 (Mi de2871)  

Ordinary Differential Equations

Stability criteria for systems with transformed argument that are based on the symmetrization of matrices

V. P. Skripnik

Moscow Institute of Forestry Engineering

Full text: PDF file (770 kB)

Bibliographic databases:
UDC: 517.929
Received: 28.01.1975

Citation: V. P. Skripnik, “Stability criteria for systems with transformed argument that are based on the symmetrization of matrices”, Differ. Uravn., 12:9 (1976), 1587–1595

Citation in format AMSBIB
\Bibitem{Skr76}
\by V.~P.~Skripnik
\paper Stability criteria for systems with transformed argument that are based on the symmetrization of matrices
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 9
\pages 1587--1595
\mathnet{http://mi.mathnet.ru/de2871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440170}
\zmath{https://zbmath.org/?q=an:0341.34068}


Linking options:
  • http://mi.mathnet.ru/eng/de2871
  • http://mi.mathnet.ru/eng/de/v12/i9/p1587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020